# SDR WX0A070544

- Difficulty date: March 26, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N894GA
- Make and model: Doug DC-9-82
- Aircraft serial: 49660
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 57761
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OVERNIGHT SERVICE CHECK INSPECTION MAINTENANCE DEPARTMENT PERSONNEL REPORTED A PORTION OF THE EMERGENCY EVACUATION LIGHTING SYSTEM WOULD NOT TEST.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE APPROPRIATE LIGHT BATTERY PACK AND MADE ALL REQUIRED CORRECTIONS AND OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 33-50-00, SYSTEM OPERATIONAL CHECK WAS NORMAL.  THE AIRCRAFT HAS BEEN RETURNED TO SERVICE.
